Study on therapeutic application of toxicity of Uranylnitrate in rats

천연 우라늄 독성에 관한 치료 연구

  • Ryu, Yong-Wun (Laboratory of Nuclear Medicine and Cancer Pathology Korea Cance Center Hospital, Korea Advanced Research Institute) ;
  • Lee, Jhin-Oh (Laboratory of Nuclear Medicine and Cancer Pathology Korea Cance Center Hospital, Korea Advanced Research Institute) ;
  • Yun, Taik-Koo (Laboratory of Nuclear Medicine and Cancer Pathology Korea Cance Center Hospital, Korea Advanced Research Institute)
  • 유용운 (한국에너지연구소 원자력병원) ;
  • 이진오 (한국에너지연구소 원자력병원) ;
  • 윤택구 (한국에너지연구소 원자력병원)
  • Published : 1987.12.15

Abstract

The present study has determined BUN, createinine, c-AMP and $PGE_2$ activities as a clinical signs of radiation toxicity caused by uranylnitrate in rats. The significant increasing of $PGE_2$ concentration in plasma between the administration of uranylnitrate and lead nitrate were shown radiotoxic in nature on the effect of radiation energy. The reduction of PGE activities in plasma in uranylnitrate treated rats after furosemide, aldosterone and glucagone I.P. administration have observed the stimulating effect of uranium excretion into cells.

Keywords